Tribe Feed Forums 2023 Insight Summit Targeting Mitochondrial Impairment in PD Reply To: Targeting Mitochondrial Impairment in PD

  • Kalyani Desai

    Member
    12/04/2023 at 6:03 pm

    Dear Dr Kumar,

    In the last 12 months I have started to experience the exact same foot dystonia as the lady in the video (foot drop and inward turned foot) However,I have noticed that it seems to appear when I am at peak dose on levodopa/carbidpoa. When my dose wears off the dystonia is long longer an issue and I can walk normally. Have you seen this before? Any idea of the cause and how I can treat it?

Tribe 365 Community Guidelines

Overview

The goal of the Tribe 365 community is to share relevant Parkinson’s Disease information and resources, and support fellow members through the highs and lows of their journey with Parkinson’s Disease.

In order to meet the goals of this community, it’s important for members to feel like they are in a safe place that is populated by people with shared interests. As such, we request that you read and adhere to the guidelines that follow.

Guidelines:

  • Respect the privacy and personal information of other members
  • Communicate with courtesy and respect
  • Treat others online as you would treat them in real life
  • Be tolerant towards other’s viewpoints; respectfully disagree when opinions do not align

Please do not:

  • Sell or promote any products or services without the administrator’s prior permission
  • Make personal attacks on other community members
  • Use defamatory remarks or make false statements against others
  • Post prejudiced comments or profanity
  • Bully or make inflammatory remarks to other community members

Consequences:
We will take action when we see someone violating these guidelines. We request that all community members report behaviour that violates our guidelines to a member of the PD Warrior Team.

Agreement:
By logging onto the community and activating your profile, you are considered to be in agreement with the terms and conditions listed above.